I have been reading through the many posts on this forum over the past two days, as I have been experiencing a lot of hip pain and leg pain over the last 2 weeks. It's amazing to read how many of you suffer with this very annoying type of pain. I would appreciate any input from you may have for me, particularly if what I describe is similar to what you have gone through or currently experience?
I have been doing my best to focus on leg and hip stretches during the day, to try and reduce what feels like nerve pain running down the sides of both legs. Unfortunately, these stretches don't seem to be helping very much. I take Advil to help reduce my pain from muscle inflammation, Flexeril for my muscle spasms and I also take Neurontin for my nerve pain.
I was diagnosed in January of this year of having dislocated tailbone fractures, in addition to a fracture in my sacrococcygeal junction. I had two sympathetic nerve blocks with coccyx injections on March 17th, which have amazingly taken care of my chronic tailbone pain. I am truly grateful for having pain relief to my busted up tailbone, as it allows me to sit for longer periods of time these days.
Prior to my nerve blocks and injections, I did have quite a bit of radiating pain into both of my hips and my thighs from my tailbone fractures... but I never felt this irritating pain down the sides of my legs? The pain I feel in both hips is that of a really sore muscles with some burning. It is then followed by a stream of pain running down the sides of both my legs. At night, this pain seems to flare up really bad. I will sometimes wake up with pain in my knees, which is something entirely new. I always use a pillow between my knees for sleeping, but I'm constantly having to switch sleeping positions due to these irritating hip and leg pains.
I have my monthly pain management visit next Tuesday and plan on asking what the heck is going on. I wonder if this is still radiating pain from my tailbone fractures, or if my hip muscles are swollen and causing the nerves to be irritated? Could the injections have caused such feelings like this and perhaps it will eventually subside over time?
Any input would be greatly appreciated!
I wish you all less pain, great weather and a good days.
Thanks for reading,